# SDR 08FDEA02167

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 74,118 hours, 30,391 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REJECTED TAKEOFF FOR WINDSHEAR AURAL ALERT 80 KTS,34  DEG C ,386K FACT 05 JUN08 21:47 AFW U CHECKED PER AMM 05-56-00 AND 05-57-00, ACFT OK FOR SERVICE CHECKED PER AMM 05-56-00 AND 05-57-00, ACFT OK FOR SERVICE.
